MAUDE Adverse Event Report: SYNAPSE PACS

SYNAPSE PACS
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: unknown.The issue was evaluated and replicated in the fmsu lab; the cause was traced to a software configuration.This issue is very rare and requires many tries with large studies to reproduce; it is considered to be a very rare occurrence in a clinical environment.If any additional relevant information becomes available, a supplemental report will be submitted.Ref: internal complaint number (b)(4).
 
Event or Problem Description
On march 04, 2021 fujifilm medical systems usa, inc.(fmsu) service department received a customer inquiry for assistance with synapse pacs.When a user opens a study using the emr url, the viewer did not refresh the study list, instead showing the previous patient's study list with the new patient's images loaded in the viewports on (b)(6) 2021 a risk assessment was performed to investigate the risk to patient safety.There was no patient impact, serious injury or death associated with this event.The issue is considered highly detectable by a healthcare professional; however this report is being submitted in abundance of caution.
 
Additional Manufacturer Narrative
Fujifilm initiated a recall on (b)(6) 2021 to alert customers of several patient mismatch issues existing in all synapse pacs 5 versions up to 5.7.210.Fujifilm submitted c&r report (1000513161-03/11/2021-001-c) to the fda, which was classified as class ii and assigned recall number z-1348-2021 on 04/02/2021.No further investigation is necessary.

Brand Name
SYNAPSE PACS
Common Device Name
SYNAPSE PACS
MDR Report Key11560752
Report Number3004972322-2021-00006
Device Sequence Number2955758
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0507200
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1